# SDR SIMA20150803001

- Difficulty date: August 3, 2015
- Submitted: August 4, 2015
- Operation: Air carrier
- Aircraft: N543EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10323
- Aircraft time: 11,782 hours, 7,782 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR WARNING AT 500FT ON FINAL.  NR 1 FLIGHT ATTENDANT REPORTS RED FLAG UNLOCKED, APPEARED WHILE AIRBORNE.  PRIOR LANDING FLIGHT ATTENDANT NR 2 OBSERVED DOOR HANDLE UP THEN DOWN, APPROXIMATELY 2" AFTER LANDING.   ADJUSTED LATCH MECHANISM INNER HANDLE FORCE IAW WITH AMM 52-11-02.  OPS CHECKED GOOD.  FOUND OUTER HANDLE FLAP STICKING.  CLEANED DEBRIS FROM SPRINGS.
